# SDR 20000515SH014

- Difficulty date: April 14, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N269PC
- Make and model: Cessna 340A
- Aircraft serial: 340A0785
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 50210025
- Condition: Sheared
- Location: Rt Aileron
- Component: Hinge Assy
- Component part number: 502100212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 OF 6 RIVETS THAT HOLD THE OUTBOARD AILERON HINGE TO THE WING SPAR SHEARED OFF.  (X)
